# SDR ASAA2004AAA

- Difficulty date: March 23, 2003
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5100 · Standard Practices/Structures
- Part: Strap
- Part number: 654795715
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CORROSION ON STRAP AT BS 794, RBL 20 AND WL 148.  REPAIRED IAW SRM.  (M)
